# SDR SWIA2019091246279

- Difficulty date: July 21, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 39,913 hours, 34,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LT AFT TRU DOOR LATCH SKIN CUT OUT CRACKED IN THE CORNER.  (C-CHECK) RO: 09/12/2019 REMOVED AND REPLACED CRACKED SKIN IAW SRM AND REO.
